# SDR ARWA20030807

- Difficulty date: August 21, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,643 hours, 27,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE FOLLOWING WAS FOUND; AFT SERVICE DOOR JAMB, AFT TOP CORNER WITH CRACK OF 1.125 INCH.  REPAIRED THE AFT SERVICE DOOR JAMB AFT TOP CORNER IAW SRM 53-2-0 FIG 16, SHEETS 4, 5, 6, 7 & 8 TEMPORARY REVISION 53-156, DATED 12/20/02. (EA 1021, DATED 08/21/03).
